# SDR UPS07650455

- Difficulty date: August 17, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP ALL 3 F/Q INDICATOR WINDOWS IN COCKPIT UNREADABLE.  BUBBLES IN FUEL INDICATOR LEFT & RIGHT.  *SUPPLEMENTAL SDR*  REMOVED AND REPLACED FUEL QUANTITY INDICATOR PER MM 28-41-04-4.  PERFORMED ADJ AND TEST IAW MM 28-41-00-5.
